# SDR CKSA96068

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45926
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND CARD NR 6820-0551 AREA RUDDER AND TAB EXTERIOR, VERTICAL STAB TO FUSELAGE ATTACH ANGLE CORRODED AT FS 1766.  REPAIRED IAW DOUGLAS SRM 53-2-5.  TASK NR 79743.
